Mirena to Birth Control, still no period??

Ashley - posted on 10/27/2012 ( 1 mom has responded )

5

13

1

Okay, so I am new to this but I need some thoughts. Here is a bit of the back story, I had my daughter in October 2008, soon after I had Mirena put in (January 2009). The first couple of months were painful but I sucked it up. I enjoyed not having to worry about taking a pill every day, etc. After about 3 1/2 years of having it, I decided to get it removed. I had to removed on August 27th, 2012 and started the pill the same day. I started taking the pill at 9 a.m. every morning (like clockwork) the first two weeks, I was getting sick around 2 pm everyday. I decided to change my time to take the pill to 6 pm, so if I was going to feel sick it would be while I sleep. Also, I had some light spotting the day after getting Mirena out and it lasted about a day. Since then I have had no spotting or any sign of getting a period. It is now October 27th and still no period. The past 3 of weeks I have been getting sick at around 11:30 am every day. I have some light cramping, a headache off and on but no sore breasts and I am due for my period on Monday. Anyone else have the same problems from switching birth control methods, or is it just me?

MOST HELPFUL POSTS

Patricia - posted on 11/03/2012

78

0

19

anything that is causing you this much trouble should just be stopped, maybe its a side effect or maybe the method isnt for you....try something new and let your doc. know this but I dont see why you would continue the use of this if your sick from it.....

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms